Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for rashes all over body due to Metrogyl reaction

User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 1979
Answered : 1126 Questions
Question
Hi. I had a course of Metrogyl 400 and 3 days afterwards had a reaction to it. I went to my local MD 2 days ago. I'm now on antihistamine (telfast) and Zantac. Also on Solone 25mg. It has eased a little but the rash still flares up on different parts of my body and my breathing is a little strained. Should I be worried and is there anything I can do for myself? I have Epipens for another allergy on hand if need be.I also have an allergy to penicillin, that's why I was on Metrogyl
XXXXXXX
Posted Sat, 16 Aug 2014 in Asthma and Allergy
 
 
Answered by Dr. Shashi Dangwal 2 hours later
Brief Answer:
continue the treatment as per your local MD`s advi

Detailed Answer:
Hello XXXXXX,

You are taking enough medicines for your allergy to metrogyl. I`m sure you won't need anyhing more and the symptoms will subside soon.

This is the delayed reaction to metrogyl and epipen will not be needed. Just continue your treatment as per your local MD`s advice. Solone 25 can be given for an extended period of time if symptoms persist and then gradually tapered off.

Since you have allergy to penicillin and now to metrogyl, you should be careful before taking any new medicines and take it under supervision of your doctor.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor